# SDR ASAA2015112914022

- Difficulty date: November 29, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 12,049 hours, 3,826 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 041510000
- Condition: Failed
- Location: Pax Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT TEMPERATURE SENSOR FAN LOUD BUZZING.  ACFT GROUNDED.  R & R AFT TEMP SENSOR FAN IAW AMM 21-61-11.  OPS CHECK NORMAL.
